# SDR AALA202211159299

- Difficulty date: November 1, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A004106
- Condition: Corroded
- Location: Bs 298-328 Lbl 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR LOWER SILL INBOARD FLOOR SUPPORT CHORD LOCATED FROM BS 298 TO BS 328 AT LBL 6. REPLACED CHORD PER SRM 53-10-15-1A.
